SCHEDULE OF EVENTS

FRIDAY – September 3, 2021

  • 10:00 AM-11:45 AM | Vertical Kilometer Packet Pickup in Vista Hall of The Exchange in the Big Sky Resort Base Area (Photo ID required to pick up bib)
  • 12:00 AM-6:00 PM | Rut Runt Run, 11K, 28K & 50K runner packet pick-up in Vista Hall of The Exchange in the Big Sky Resort Base Area (Photo ID required to pick up bib)
  • 10:00 AM-6:00 PM | Rut merchandise for sale in Vista Hall of The Exchange in the Big Sky Resort Base Area
  • 10:00 AM-11:30 AM | VK Drop Bag drop off near start/finish to be taken to the finish line.
  • 12:00-12:05 PM | Lone Peak Vertical Kilometer 5 minute rolling mass start (To limit congestion, participants can start anywhere within the 5-minute window.)
  • 2:30 PM | Vertical Kilometer course closed
  • 3:00 PM | VK awards ceremony in the Big Sky Base Area
  • 5:00 PM | Join The North Face Athletes Erika Flowers, Coree Woltering, Seth Ruhling, Michelino Sunseri for an easy shake-out run from the North Face tent right next to the Rut start line.  All are welcome!
  • 6:15-6:45 PM | 28K optional pre-race runners meeting at Big Sky Resort in Rut Start/Finish Area. We will discuss course conditions and weather and answer any lingering questions runners may have.

SATURDAY – September 4, 2021

  • 6:30 AM-7:45 AM | 28K Packet Pick Up in Vista Hall of The Exchange in the Big Sky Resort Base Area (Photo ID required to pick up bib)
  • 8:30 AM | Explorer lift opens to the public (must have scenic lift ticket)
  • 8:00-8:15 AM | 28K Rolling Wave Starts (To limit congestion, there will be 3 five-minute window rolling waves starts at 8:00 / 8:05 / 8:10. Participants can start anywhere within the 5-minute window in whichever wave they choose on race day.)
  • 10:00 AM | Ramcharger lift opens to the public (must have scenic lift ticket)
  • 10:00 AM | Join The North Face Athletes Kaytlyn Gerbin, Coree Woltering, Seth Ruhling, Michelino Sunseri for an easy shake-out run from the North Face tent right next to the Rut start line.  All are welcome!
  • 10:00 AM-6:00 PM | Runt Run, 11K, & 50K Packet Pick Up in Vista Hall of The Exchange in the Big Sky Resort Base Area (Photo ID required to pick up bib)
  • 10:00 AM-6:00 PM | Rut merchandise for sale in Vista Hall of The Exchange in the Big Sky Resort Base Area
  • 11:00 AM | First Male 28K Finisher arrives at Finish Line in Big Sky Resort Base Area.
  • 11:45 AM | First Female 28K Finisher arrives at Finish Line in Big Sky Resort Base Area.
  • 12:00 PM-4:30 PM | We are excited to have our presenting sponsor Sapphire PT of Missoula, MT offering FREE post-race massages near the race finish line for Rut runners on race day! (This is tentative and subject to change)
  • 4:30 PM | 28K course closed
  • 4:45 PM | Runts Run 1K in Big Sky Resort Base Area
  • 5:20 PM | 28K awards ceremony in Big Sky Resort Base Area
  • 6:00 PM | 50K optional pre-race runners meeting at Big Sky Resort in Rut Start/Finish area. We will discuss course conditions and weather and answer any lingering questions runners may have.
  • 7:00 – 8:15 PM | The North Face Speaker Series with World Class Ultra Runner Kaytlyn Gerbin.

SUNDAY – September 5, 2021

  • 5:00 AM-5:45 AM | 50K & 11K packet pick-up in Vista Hall of The Exchange in the Big Sky Resort Base Area (Photo ID required to pick up bib)
  • 5:00 AM-5:45 AM | 50K drop bag drop off near Start / Finish Line.
  • 6:00 – 6:15 AM | 50K Rolling Wave Start (To limit congestion, there will be 3 five-minute window rolling waves starts at 6:00 / 6:05 / 6:10. Participants can start anywhere within the 5-minute window in whichever wave they choose on race day.)
  • 5:45 AM-6:45 AM | 11K packet pick-up in Vista Hall of The Exchange in the Big Sky Resort Base Area. (Photo ID required to pick up bib)
  • N/A | Swiftcurrent Lift is under construction in 2021 and we’ll not open to the public.
  • 7:00 – 7:15 AM |11K Rolling Wave Start (To limit congestion, there will be 3 five-minute window rolling waves starts at 7:00 / 7:05 / 7:10. Participants can start anywhere within the 5-minute window in whichever wave they choose on race day.)
  • 7:45 AM | First Male 11K Finisher arrives at Finish Line in Big Sky Resort Base Area.
  • 7:55 PM | First Female 11K Finisher arrives at Finish Line in Big Sky Resort Base Area.
  • 8:30 AM | Explorer & Ramcharger Lift  opens to the public (must have scenic lift ticket)
  • 9:30 AM | 11K awards Ceremony @ Big Sky Base Area
  • 11:30 AM | First Male 50K Finisher arrives at Finish Line in Big Sky Resort Base Area.
  • 12:45 PM | First Female 50K Finisher arrives at Finish Line in Big Sky Resort Base Area.
  • 12:00 PM-6:45 PM | We are excited to have our partners at Sapphire PT of Missoula, MT offering post-race massages near the race finish line for Rut runners on race day!
  • 6:45 PM | 50K course officially closed
  • 6:30 PM | 50K Awards Ceremony @ Big Sky Resort Base Area.
  • There will be no after-party this year. We are sorry, but plan to go all out for our 10th anniversary in 2022! 

MONDAY – September 6, 2021

  • Happy Labor Day!
  • Sleep in. Then go check out the Big Sky Resort Basecamp activities including a zipline, scenic lift rides, spas and more… Learn More Here
  • Or take a trip to Yellowstone National Park, which is only an hour away.

 

 

Area Maps

Below is a link to the Big Sky Resort Plaza Area and Mountain Village Maps, which should help you find your way around on race weekend. You will see on the ‘plaza area’ map where the Lone Peak Cafe is on the second floor of the Mountain Mall building.  Many of our weekends events will be based out of this location.

The Rut would not be possible without the support of our sponsors.

Become a partner of the Rut Mountain Runs »